# SDR SWAA2019082236187

- Difficulty date: August 15, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 48,220 hours, 31,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A7505
- Condition: Cracked
- Location: Bs 500c-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAFFLE FOUND CRACKED BETWEEN BS. 500C TO BS. 500D, RBL 26.  / R&R BAFFLE IAW SRM AND DWG.
